Translator Disclaimer
2014 Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions
Xi Fu, Xiaoyou Liu
Abstr. Appl. Anal. 2014(SI40): 1-11 (2014). DOI: 10.1155/2014/364348

Abstract

This paper studies the existence results for nonseparated boundary value problems of fractional differential equations with fractional impulsive conditions. By means of Schaefer fixed point theorem, Banach fixed point theorem, and nonlinear alternative of Leray-Schauder type, some existence results are obtained. Examples are given to illustrate the results.

Citation

Download Citation

Xi Fu. Xiaoyou Liu. "Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions." Abstr. Appl. Anal. 2014 (SI40) 1 - 11, 2014. https://doi.org/10.1155/2014/364348

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022232
MathSciNet: MR3240533
Digital Object Identifier: 10.1155/2014/364348

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top